MathSciNet Relay Station
MathSciNet bibliographic data
MR7063 (4,80b) 40.0X
Forsythe, G. E.; Schaeffer, A. C. Remarks on regularity of methods of summation. Bull. Amer. Math. Soc. 48, (1942). 863–865.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement